Pacific Journal of Mathematics

Dérivations, et hautes dérivations, dans certains corps gauches de series de Laurent.

François Dumas and Robert Vidal

Article information

Source
Pacific J. Math., Volume 153, Number 2 (1992), 277-288.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102635833

Mathematical Reviews number (MathSciNet)
MR1151562

Zentralblatt MATH identifier
0748.16017

Subjects
Primary: 16W25: Derivations, actions of Lie algebras
Secondary: 16K99: None of the above, but in this section 16W60: Valuations, completions, formal power series and related constructions [See also 13Jxx]

Citation

Dumas, François; Vidal, Robert. Dérivations, et hautes dérivations, dans certains corps gauches de series de Laurent. Pacific J. Math. 153 (1992), no. 2, 277--288. https://projecteuclid.org/euclid.pjm/1102635833


Export citation

References

  • [1] H. H. Brungs and G. Trner, Skew power seriesrings and derivations,J. Algebra, 87 (1984), 368-379.
  • [2] P. M. Cohn, Free Rings and Their Relations, second edition, Academic Press, 1985.
  • [3] F. Dumas, Hautes derivations et anneaux de seriesformelles non commutatifs en caractristiquenulle, C.R. Acad. Sci. Paris, 303, serie I, (1986), 383-385.
  • [4] F. Dumas, Hautes derivations equivalentes, en caractristique nulle, C.R. Acad. Sci. Paris, 303, serie I, (1986), 841-843.
  • [5] F. Dumas, Hautes derivations dans les corps gauches, en caractristique nulle, C.R. Acad. Sci. Paris, 306, serie I, (1988), 519-521.
  • [6] F. Dumas, Corps locaux non commutatifs et hautes drivations, These (Universite Blaise Pascal), 1988.
  • [7] K.R.Goodearl, Centralizers indifferential, pseudo-differential,and fractional differential operator rings, Rocky Mountain J. Math., 13, no. 4, (1983), 573- 618.
  • [8] B.Roux, Anneaux non commutatifs devaluation discrete oufinie, scindes, I et II, C.R. Acad. Sci. Paris, 302, serie I, (1986), 259-262 et 291-293.
  • [9] B.Roux,Anneaux non commutatifs de valuationdiscreteoufinie, Cahiers Mathema- tiques deMontpellier, no. 36, 1986.
  • [10] B.Roux,Anneaux non commutatifs de valuationdiscrete,scindes,encaracteristique zero, C.R. Acad. Sci. Paris, 303, serie I, (1986),663-666.
  • [11] R. Vidal, Anneaux de valuationdiscrete complets non commutatifs, Trans.Amer. Math. Soc, 267, 1,(1981), 65-81.
  • [12] R. Vidal,Automorphismes etderivations de "petites normes" sur un corpsvaluenon archimedien, Ann. Sci. Univ. Clermont II,Ser. Math., Fasc. 21, (1982),87-95.